Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Waking up with swollen face, headache, dizziness, tiredness. Hypothyroidism?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6592 Questions
I am waking up every morning with a swollen face,headache.Am also dizzy 24/7,tire easily,cannot focus or concentrate.I am struggling to do my every day things.Could it be Hypothyroidism ?
Posted Sat, 8 Sep 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
There can be various reasons for swollen face and headache in the morning and hypothyroidism can be the cause for it.However other reasons which can cause this problem areĀ 
Chronic sinusitisĀ 
Kidney diseases
Liver diseases etc.
What you require is a consultation with your doctor and thorough investigations lime
CBC,urinalysis,x-ray or CT scan of sinuses,kidney function tests,liver function tests,thyroid function tests,serum proteins etc.
Treatment will depend upon finding the cause.

I hope to have answered your query however you may revert to me for any further query.
Best of luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor